# SDR AALA201911259007

- Difficulty date: November 22, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 70,195 hours, 27,003 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: A7119
- Condition: Delaminated
- Location: Lt Overwing
- Part time: 3,563 hours, 2,140 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS LEFT OVER WING SLIDE HAS DELAMEINATON ON AFT FLANGE 3" UP FROM BOTTOM. REMOVED AND REPLACED LEFT OVERWING SLIDE ASSEMBLY IAW 26L00025012.
